# SDR QXEA200600963

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 10,854 hours, 7,861 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4299 - AFTER LANDING DURING APU START RECEIVED AN "APU LCV CLSD" CAUTION MESSAGE AND A OIL SMELL IN THE BLEED AIR.  REMOVED AND REPLACED APU LOAD CONTROL VALVE IAW AMM TASK 49-51-05-000-801-A01 AND 49-51-05-400-801-A01.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
